# SDR FDEA201502280614

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 825 hours, 34,493 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 100021201FX
- Part serial: 1264
- Condition: Inoperative
- Location: Main Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER TEST FAILED TWICE DURING PREFLIGHT.   ASSOCIATED BATTERY CHARGER INOPERATIVE MINUTES LATER.  REPLACED BATTERY CHARGER IAW MM 24-34-02-2-0.  OPERATIONS CHECKED NORMAL.
